On the distribution of integers with a given number of prime factors
Kolesnik, G. ; Straus, E.
Acta Arithmetica, Tome 36 (1980), p. 181-199 / Harvested from The Polish Digital Mathematics Library
Publié le : 1980-01-01
EUDML-ID : urn:eudml:doc:205690
@article{bwmeta1.element.bwnjournal-article-aav37i1p181bwm,
     author = {Kolesnik, G. and Straus, E.},
     title = {On the distribution of integers with a given number of prime factors},
     journal = {Acta Arithmetica},
     volume = {36},
     year = {1980},
     pages = {181-199},
     zbl = {0446.10035},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav37i1p181bwm}
}
Kolesnik, G.; Straus, E. On the distribution of integers with a given number of prime factors. Acta Arithmetica, Tome 36 (1980) pp. 181-199. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav37i1p181bwm/